# SDR DHL2006804503

- Difficulty date: January 16, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E UPPER PART ANGLE DOUBLER CRACKED XS 454.976.  REMOVED CRACKED ANGLE DOUBLER IAW DC8 SRM 51-1-21.  FABRICATED NEW ANGLE DOUBLER (AL 2024T3 0.063) IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE DOUBLER IAW SRM 51-1-21.
